# SDR SWAA2022040552275

- Difficulty date: November 8, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 55,228 hours, 32,671 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE HAS AREA OF DELAMINATION ON R/H SIDE AT LOWER FWD. CORNER OF CUT OUT FOR ACCESS PANEL / REPAIRED PER SRM 51-70-04-2R-2. SEE SUBTASKS FOR INDIVIDUAL SIGNOFFS.
